Doctor insights on:
Amoxil Allergy In Children
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Taking 3 medications in one day. X fexofenadine (allergy tablet) 2x panadol (painkillers) 3x amoxil (amoxicillin) (antibiotics). Is this ok?
Yes: Those 3 meds can be used together, and often are. ...Read more
Yes: Both or either can.Get a more detailed answer ›
Tell your doctor: Drug reactions such as hives may represent an allergic reaction to a medication, or sometimes a cross reaction to a virus. In any case, you should discuss this with your health care provider to add this medication to your list of potential allergies. ...Read moreSee 1 more doctor answer
Can I eat blue cheese with an amoxicillin allergy? I have angioedema and uriticaria from amoxicillin.
I just finished amoxicillin for strep/sinus issued last week now I'm all congested again! Thinking its allergy related, any OTC could help?
Consider consult: Hard to know without more information. Allergy is possible, but so is inflammation from a partially treated infection. Sometimes a longer course of antibiotics is necessary for true bacterial sinus infection, particularly if there was initial improvement. Sometimes a short prednisone course is given to resolve inflammation and improve efficacy of the antibiotic. Consider a consult to discuss. ...Read more
Taken amoxicillin in the past with no issues. On it now for Strep. How likely is it that I will develop an allergy or anaphylaxis? I've taken 3 doses.
Neither: Augmentin (amoxicillin and clavulanate) is Amoxicillin ( a penicllin) and clavulante. So if one if allergic to Augmentin (amoxicillin and clavulanate) both of these should be avoided. A proper evaluation needs to be undertaken to clarify this allergy and what medicines to avoid. ...Read more
I took penicillin but I have an augmentin (amoxicillin and clavulanate) allergy, and now have rask?
Augmentin (amoxicillin and clavulanate): This is a brand name for a drug which contains Amoxicillin and clavulanic acid. Amoxicillin is a derivative of penicillin and is 100% cross-allergenic. Be very careful and if you get worse see a doctor asap - and hopefully not the same one who gave this to you if they knew you were penicillin allegic. ...Read more
Since I've been taking amoxicillin my face keeps getting hot, no redness and only slight elevated temp. No fever. Allergy?
Unlikely: Could be unrelated, but it doesn't sound like an allergy to the drug ...Read more
Was prescribed amoxicillin for tonsilitis. Within 4 days i broke out in an itchy full body rash. After 3 weeks, still here. What can it be? Allergy?
Allergic reaction: Amoxicillin is the most common antibiotic to cause drug rashes. The rashes include hives or another rash known as a dermal hypersensitivity reaction. Hives can linger for weeks after the medication is discontinued. See a physician who may recommend an antihistamine and topical steroid cream to treat the rash. In some cases, a course of oral steroids is needed for the rash to resolve more quickly. ...Read more